# SDR SCNA20241114372

- Difficulty date: November 3, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,022 hours, 21,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 90968, NR00010: FLOOR SELF ILLUMINATING TRACK DAMAGED ROW 28 ABC TO 30ABC. REPAIR REF CMM 33-51-07 PAGE401  RESOLUTION: REPAIRED DAMAGED FLOOR TRACK ROW 28-30ABC REF CMM 33-51-07
